New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Verified Answer]: The student nurse asks whether there are…

Need help with your Cardiovascular Pharmacology case study or NCLEX preparation? Connect with a verified Nursing expert now.

The student nurse asks whether there are any precautions to observe when giving digoxin to an infant. What medication safety precautions would be observed when giving this medication? (Select all that apply) Double check the dose with a second nurse before administration. Monitor for signs of toxicity including bradycardia and vomiting. Hold the dose if the HR is less than 90 in infants and less than 70 in children. Repeat the dose if the baby vomits immediately after the dose is given. An apical pulse will be assessed for one full minute before administration. Administer any missed doses as soon as they are remembered.

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion